Items where Author is "Lokesha, V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Lokesha, V. and Siva Kota Reddy, P. and Vijay, S. (2009) The triangular line n-sigraph of a symmetric n-sigraph. Adv. Stud. Contemp. Math. (Kyungshang), 19 (1). pp. 123-129.

Lokesha, V. and Huche Gowda, (2004) Some results on adjoint abelian and iso-abelian operators on Banach space. Proc. Jangjeon Math. Soc., 7 (2). pp. 117-123.

Huche Gowda, and Lokesha, V. (2001) On a class of operators on Banach spaces. Nonlinear Funct. Anal. Appl., 6 (3). pp. 377-382.

Huche Gowda, and Lokesha, V. (2001) On characterisations of strict convexity. Math. Forum, 14. pp. 1-6.

Huche Gowda, and Lokesha, V. (2001) On numerical range and spectrum of linear operators on G.S.I.P.\ spaces. J. Natur. Phys. Sci., 15 (1-2). pp. 25-30.

Huche Gowda, and Lokesha, V. (2001) A note on characterisations of strict convexity. J. Natur. Phys. Sci., 15 (1-2). pp. 39-43.

This list was generated on Fri Nov 24 08:40:12 2017 IST.